# SDR SWIA2019022645575

- Difficulty date: January 20, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 42,879 hours, 36,102 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON UPPER LEADING EDGE CHAFED ALONG ENTIRE LENGTH. (C-CHECK) RO: 02/23/2019 REMOVED AND REPLACED RH AILERON LE EDGE SKIN WITH NEW IAW SRM AND REO.
